# SDR ZZDA2011748

- Difficulty date: September 15, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT Z-ANGLE, STA 202, LBL 55, CORROSION.  ACCOMPLISHED FLOOR SUPPORT Z-ANGLE REPLACEMENT PER B717 SRM 51-10-04, 53-00-00, 51-32-01, 51-41-02 AND 51-41-05.
